# SDR DALA2018030601406

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH ZEE ANGLE HOLD DOWN AT BS.1420 HAS CORROSION INSIDE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED THE HOLD DOWN IAW SRM 51-40-02, AND DWG 146N1012, REV. D.
